# SDR AALA202304192551

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A320*
- Aircraft serial: 7349
- Aircraft time: 17,961 hours, 6,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WAS REMOVED DUE TO PASSENGER WAS STUCK INSIDE LAVATORY. MAINTENANCE RE-INSTALLED THE DOOR AND A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
